×

zbMATH — the first resource for mathematics

A remark on the existence of equilibria in markets without ordered preferences and with a Riesz space of commodities. (English) Zbl 0552.90011
Die Existenz von Wettbewerbs-Gleichgewichten in einer Tauschwirtschaft wird gezeigt mit endlich vielen Konsumenten und einem Güterraum, welcher der duale Raum eines reellen, Hausdorffschen, lokal konvexen, soliden Riesz-Raums ist, dessen positiver Kegel nicht-leeres Inneres hat. Methoden aus der Arbeit von T. F. Bewley [J. Econ. Theory 4, 514- 540 (1972)] werden auf den Fall einer Tauschwirtschaft ohne geordnete Präferenzen erweitert.
Reviewer: E.A.Weiss

MSC:
91B50 General equilibrium theory
91B08 Individual preferences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aliprantis, C.D.; Brown, D.J., Equilibria in markets with a Riesz space of commodities, Journal of mathematical economics, 11, no. 2, 189-207, (1983) · Zbl 0502.90006
[2] Aliprantis, C.D.; Burkinshaw, O., Locally solid Riesz spaces, (1978), Academic Press New York · Zbl 0402.46005
[3] Bewley, T.F., Existence of equilibria in economies with infinitely many commodities, Journal of economic theory, 4, 514-540, (1972)
[4] Diestel, J.; Uhl, J.J., Vector measures, (), no. 15 · Zbl 0369.46039
[5] Florenzano, M., On the existence of equilibria in economies with an infinite dimensional commodity space, Journal of mathematical economics, 12, no. 3, 207-218, (1983) · Zbl 0535.90020
[6] Gale, D.; Mas-Colell, A., An equilibrium existence theorem for a general model without ordered preferences, Journal of mathematical economics, 2, no. 1, 9-15, (1975) · Zbl 0324.90010
[7] Gale, D.; Mas-Colell, A., Corrections to an equilibrium existence theorem for a general model without ordered preferences, Journal of mathematical economics, 6, no. 3, 297-298, (1979) · Zbl 0422.90018
[8] Larsen, R., Functional analysis, (1973), Dekker New York
[9] Lotz, H.P., Minimal and reflexive Banach lattices, Mathematische annalen, 209, 117-126, (1974) · Zbl 0294.46005
[10] Mas-Colell, A., An equilibrium theorem without complete or transitive preferences, Journal of mathematical economics, 1, no. 3, 237-246, (1974) · Zbl 0348.90033
[11] Schaefer, H.H., Topological vector spaces, (1971), Springer New York · Zbl 0217.16002
[12] Shafer, W.; Sonnenschein, H., Equilibrium in abstract economies without ordered preferences, Journal of mathematical economics, 2, no. 3, 345-348, (1975) · Zbl 0312.90062
[13] Shafer, W.; Sonnenschein, H., Some theorems on the existence of competitive equilibrium, Journal of economic theory, 11, 83-93, (1975) · Zbl 0363.90025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.